# SDR 95ZZZW690

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 243600
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 1 ENGINE FLAMED OUT AND WOULD NOT RESTART.  AIRCRAFT LANDED AT DESTINATION AIRPORT.  AFTER TROUBLESHOOTING FOUND ENGINE DRIVED FUEL PUMP DEFECTIVE.  REPLACED PUMP, OPS CHECK OK.
